Please use this identifier to cite or link to this item:
Title: Coherent pairs of linear functionals on the unit circle
Authors: Branquinho, A. 
Moreno, A. Foulquié 
Marcellán, F. 
Rebocho, M. N. 
Keywords: Orthogonal polynomials; Differential equations; Three-term recurrence relations; Measures on the unit circle; Hermitian functionals
Issue Date: 2008
Citation: Journal of Approximation Theory. 153:1 (2008) 122-137
Abstract: In this paper we extend the concept of coherent pairs of measures from the real line to Jordan arcs and curves. We present a characterization of pairs of coherent measures on the unit circle: it is established that if ([mu]0,[mu]1) is a coherent pair of measures on the unit circle, then [mu]0 is a semi-classical measure. Moreover, we obtain that the linear functional associated with [mu]1 is a specific rational transformation of the linear functional corresponding to [mu]0. Some examples are given.
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
filec4d6b7d3f11f4ff7973400b9d5754fe3.pdf221.39 kBAdobe PDFView/Open
Show full item record

Page view(s) 50

checked on Aug 11, 2022

Download(s) 50

checked on Aug 11, 2022

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.